It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Chezz

I think all our hearts go out to you, having to put up with a new case of epilepsy, your 1st teenager and possible medication side-effects. As I'm sure you know, being 13 is difficult emotionally for most people. But being diagnosed with E on top of the normal hassles at this age must be hard, so moodswings are bound to be expected. But you're right to be suspicious of the meds. I don't know much about Teg but being on Epilem was really difficult for me. I was on Epilem age 20-21 when I was a final year student at university. I got depression, I couldn't sleep at night and couldn't stay awake during the day. I frequently fell asleep in lectures and didn't have the energy to study so I had to leave uni. I also pushed my friends and family away from me.

So, I can see similarities between us. Perhaps it's Epilem, or perhaps I was just behaving like a moody teenager...

Talk to your neuro about these moodswings and remember there are loads of other drugs you can try. I obviously don't know much about your daughter's epilepsy but Epilem wouldn't be my drug of choice for a young female. Lamictal (Lamotrigine) is perhaps something to look into, depending on what type of epilepsy your daughter has.

Good luck with this!

Eilidh
x





All times are GMT -7. The time now is 12:16 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!